Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 29, 2014, 6:20 PM EDT for Citrus County, Sumter County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2014, 6:20 PM EDT (22:20 UTC)
- Expired
- May 29, 2014, 6:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Citrus County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 129 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:25 PM EDT | TSTM WND DMG | Lake Panasoffkee, FL | SUMTER COUNTY EMERGENCY MANAGEMENT REPORTED MULTIPLE DOWNED TREES AND POWER LINES. 1 DOWNED TREE FELL ON A HOUSE IN THE TRACYS POINT AREA OF LAKE PANASOFFKEE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
572
WUUS52 KTBW 292220
SVRTBW
FLC017-119-292245-
/O.NEW.KTBW.SV.W.0035.140529T2220Z-140529T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
620 PM EDT THU MAY 29 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SUMTER COUNTY IN CENTRAL FLORIDA...
CITRUS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 645 PM EDT.
* AT 621 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE PANASOFFKEE...OR 7 MILES SOUTHWEST OF WILDWOOD...AND MOVING
WEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUTLAND.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 321 AND 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2886 8200 2868 8203 2870 8233 2896 8224
2897 8217
TIME...MOT...LOC 2221Z 090DEG 5KT 2878 8212
$$2 follow-up statements
002
WWUS52 KTBW 292237
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
637 PM EDT THU MAY 29 2014
FLC017-119-292245-
/O.CON.KTBW.SV.W.0035.000000T0000Z-140529T2245Z/
SUMTER FL-CITRUS FL-
637 PM EDT THU MAY 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN CITRUS AND NORTHERN SUMTER COUNTIES...
AT 637 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAKE PANASOFFKEE...OR 8 MILES SOUTHWEST OF WILDWOOD...
MOVING WEST AT 5 MPH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 321 AND 329.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUTLAND...WITHLAPOPKA ISLE AND FLORAL CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2886 8200 2868 8203 2870 8233 2896 8224
2897 8217
TIME...MOT...LOC 2237Z 090DEG 5KT 2879 8217
$$034
WWUS52 KTBW 292251
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
651 PM EDT THU MAY 29 2014
FLC017-119-292301-
/O.EXP.KTBW.SV.W.0035.000000T0000Z-140529T2245Z/
SUMTER FL-CITRUS FL-
651 PM EDT THU MAY 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CITRUS AND
NORTHERN SUMTER COUNTIES HAS EXPIRED...
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 321 AND 329.
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.
LAT...LON 2886 8200 2868 8203 2870 8233 2896 8224
2897 8217
TIME...MOT...LOC 2237Z 090DEG 5KT 2879 8217
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:40 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 29, 3:40 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 340 PM EDT THU MAY 29 2014 .SYNOPSIS... 19Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS A NORTHERN STREAM FLOW ARRIVING OVER THE PACIFIC NORTHWEST AROUND THE BASE OF A SHARP TROUGH AXIS BEFORE RIDGING BACK TO THE NORTH THROUGH SOUTH-CENTRAL CANADA. THE FLOW THEN DROPS BACK TO THE SOUTHEAST THROUGH THE GREAT LAKES AND THEN OFF THE NEW ENGLAND COAST. THE OTHER FEATURE OF NOTE IS A CUT-OFF UPPER LOW STALLED NEAR THE BASE OF THE NORTHERN STREAM RIDGE OVER THE SOUTHERN MS VALLEY. THIS FEATURE WILL NEVER REALLY HAVE A SIGNIFICANT INFLUENCE ON OUR LOCAL WEATHER AS IT SPINS AND PLACE AND SLOWLY FILLS DURING THE NEXT 24-48 HOURS. 29/12Z KTBW SOUNDING SHOWS A SEASONABLE PROFILE WITH A PW VALUES OF JUST UNDER 1.5". MID-LEVEL TEMPS ARE A BIT ON THE COOL SIDE WITH A MEASURED 500MB TEMP AROUND -11C. THIS IS ABOUT A DEGREE COOLER THAN THE NAM/GFS FORECAST. A DEGREE DOES NOT SOUND LIKE MUCH...BUT CAN BE ALL THE DIFFERENCE IN THE WORLD OF A RISING AIR PARCEL. EITHER WAY...-11C IS ON THE COOL SIDE AND SHOULD HELP SUPPORT AFTERNOON/EVENING STORM DEVELOPMENT...AT LEAST INITIALLY UNTIL LATENT HEAT RELEASE FROM THE EARLY CONVECTION BEGINS TO CONTAMINATE THE OVERALL COLUMN. AT THE SURFACE...THE FL PENINSULA RESIDES ON THE WESTERN PERIPHERY OF THE SUBTROPICAL RIDGE AXIS PROVIDING A GENERAL SOUTHEAST FLOW PATTERN IN THE 1000-700MB LAYER. AS LONG AS THE COLUMN IS NOT TOO DRY (WHICH IT IS NOT)...THEN THIS FLOW PATTERN TENDS TO BE WET ONE IN TERMS OF STORMS COVERAGE THROUGH THE COURSE OF THE AFTERNOON/EVENING. && .SHORT TERM (REST OF TODAY THROUGH FRIDAY)... AS WOULD BE EXPECTED WITH A MODERATE SE FLOW REGIME IN THE LOWER LEVELS...THE EARLIER ACTIVITY HAS FORMED OVER THE SOUTHERN ZONES. HAVE SEEN A FEW MORE FOCUSED STORMS OVER THE NATURE COAST...BUT THE WIDESPREAD CONVECTION HAS BEEN DOWN TOWARD FORT MYERS AND PUNTA GORDA. WOULD EXPECT THIS ACTIVITY TO "RIPPLE" NORTHWARD UP THE SEA-BREEZE DURING THE NEXT SEVERAL HOURS INTO THE TAMPA BAY/I-4 CORRIDOR AND THEN EVEN FURTHER NORTHWARD WITH TIME. LOCAL HIRES WRFARW RUNS AND LATEST HRRR CONTINUE TO SUGGEST MODERATE UPDRAFT STRENGTH...INDICATIVE OF A FEW STRONGER STORMS...BUT GENERALLY NOT WIDESPREAD SEVERE. CURRENT RAIN CHANCES THROUGH THE EARLY EVENING CONTINUE TO INDICATE LIKELY WORDING UP ALONG THE I-75 CORRIDOR AND SEE LITTLE REASON TO MAKE SIGNIFICANT CHANGES AT THIS TIME. THIS FLOW REGIME USUALLY SEES THE EARLIER ENDING TO THE CONVECTION OVER THE SOUTHERN ZONES WITH THE TAMPA BAY AREA AND NATURE COAST HOLDING HIGHER RAIN CHANCES THROUGH 00-02 UTC. BY LATER THIS EVENING...ALL AREAS SHOULD QUIET DOWN AND RESULT IN A GENERALLY DRY OVERNIGHT PERIOD WITH SEASONABLE TEMPS. A VERY SIMILAR SYNOPTIC PATTERN APPEARS TO BE IN PLACE FOR FRIDAY AS WELL. 1000-700MB FLOW IS MODERATE (~10KNOTS) FROM THE SOUTHEAST...AND WITH SIMILAR MOISTURE THROUGH THE COLUMN WITH SHOW EARLY/MID AFTERNOON CONVECTION OVER THE SOUTHERN ZONES SPREADING NORTH WITH TIME. THOSE WITH FRIDAY AFTERNOON/EVENING PLANS OUTDOORS SHOULD BE PREPARED TO DEAL WITH AT LEAST A BRIEF PERIOD OF RAIN/LIGHTNING. THE SYNOPTIC FLOW REGIME LOOKS TO FAVOR THE FLORIDA WEST COAST SEA BREEZE FOR CONVECTIVE COVERAGE INTO THE UPCOMING WEEKEND. && .MID TERM (FRIDAY-SATURDAY)... AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE SOUTHEASTERN U.S. ON SATURDAY WITH A REINFORCING SURFACE HIGH BEGINNING TO SINK SOUTHWARD FROM THE NORTH. EAST TO SOUTHEAST WINDS CONTINUE FOR SATURDAY AFTERNOON...AND STILL EXPECTING A CHANCE FOR RAIN THROUGH THE AFTERNOON AND EVENING HOURS WITH SEA BREEZE AND OUTFLOW BOUNDARY INTERACTIONS. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL VALUES. .LONG TERM (SATURDAY NIGHT-WEDNESDAY)... THE UPPER-LEVEL HIGH WILL CONTINUE TO BUILD OVER THE REGION WITH SURFACE HIGH PRESSURE RIDGING ACROSS THE AREA FROM THE NORTH FOR THE START OF THE LONG TERM PERIOD. EASTERLY WINDS WILL REMAIN IN PLACE FOR SATURDAY NIGHT INTO SUNDAY...WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY ALONG SEA BREEZE AND OUTFLOW BOUNDARIES. THE SURFACE HIGH WILL DRIFT SOUTHWARD EARLY NEXT WEEK...WITH MODELS SHOWING SOME DRIER AIR WORKING SOUTHWARD AS WELL. BACKGROUND EASTERLY WINDS WILL CONTINUE AND WILL STILL SHOW AT LEAST A SLIGHT CHANCE OF RAIN FOR MOST AREAS EACH DAY...AND MORE OF A CHANCE FOR THE SOUTH WHERE THE INFLUENCE OF DRIER AIR WILL BE LESS. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION... SHOWERS AND STORMS ARE BEGINNING TO FILL IN THE AREA WITH SOUTHERN TERMINALS OF KRSW TO KPGD ALREADY BEING AFFECTED. CONVECTIVE COVERAGE FOR THESE AREAS SHOULD DIMINISH BY EARLY EVENING WHILE STORMS WORK THEIR WAY NORTHWARD TO THE TAMPA BAY AREA TERMINALS. WITHIN A FEW HOURS OF SUNSET THE ACTIVITY SHOULD DIMINISH AND RESULT IN A QUIET OVERNIGHT PERIOD WITH MAINLY VFR CONDITIONS. MORE AFTERNOON AND EVENING STORMS WILL FIRE UP ON FRIDAY WITH A GOOD CHANCE TO SEE A STORM AT EACH TERMINAL. && .MARINE... HIGH PRESSURE IN THE ATLANTIC CONTINUES TO RIDGE OVER FLORIDA INTO THE GULF WATERS PRODUCING SOUTHEAST WINDS IN THE 8 TO 12 KNOT RANGE. WINDS ALONG THE COAST WILL VEER AROUND TO THE SOUTH SOUTHWEST EACH AFTERNOON WITH THE ONSET OF THE SEA BREEZE. SEAS WILL REMAIN LESS THAN 2 FEET THROUGH THE REMAINDER OF THE WEEK. THE MAIN MARINE CONCERN WILL BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BRIEF GUSTY WINDS AND HIGHER SEAS. && .FIRE WEATHER... THE WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE NEXT SEVERAL DAYS. MOIST LOWER LEVELS WILL PREVENT RELATIVE HUMIDITY FROM REACHING CRITICAL LEVELS...AND NO SIGNIFICANT FIRE WEATHER CONCERNS ARE ANTICIPATED. EXPECT TYPICAL AFTERNOON STORMS TO DEVELOP EACH DAY AS WELL...WITH RAIN CHANCES REMAINING AT OR ABOVE SEASONAL NORMALS THROUGH THE WEEKEND. FOG POTENTIAL...PATCHY GROUND FOG WILL BE POSSIBLE LATE EACH NIGHT INTO THE EARLY MORNING HOURS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 75 88 74 88 / 50 50 40 50 FMY 72 91 72 91 / 30 70 20 50 GIF 72 89 71 89 / 30 40 30 50 SRQ 72 89 71 88 / 50 50 30 50 BKV 69 88 68 89 / 50 50 40 50 SPG 76 87 75 89 / 50 40 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WX...MROCZKA MID TERM/LONG TERM...CARLISLE
Hazardous weather outlook, May 29, 4:56 AM EDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 456 AM EDT THU MAY 29 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-300900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 456 AM EDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... THE BEST CHANCES FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY AFTERNOONS. THERE IS STILL A CHANCE FOR NEXT WEEK...BUT NOT QUITE AS HIGH AS THE END OF THIS WEEK AND THIS WEEKEND. THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
In the hours before
Local storm report, May 29, 5:33 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
533 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL LAND O LAKES 28.22N 82.45W
05/29/2014 E0.88 INCH PASCO FL PUBLIC
PUBLIC REPORTED NICKEL-SIZED HAIL IN THE LAND O LAKES
AREA.
&&
RGARCIALocal storm report, May 29, 5:50 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
550 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 8 ESE BROOKSVILLE 28.51N 82.27W
05/29/2014 E0.50 INCH HERNANDO FL PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC ON POWER LINE ROAD NEAR
RIDGE MANOR OR 8 MILES ESE OF BROOKSVILLE.
&&
TDSpecial weather statement, May 29, 6:00 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
600 PM EDT THU MAY 29 2014
FLZ043-242-292245-
SUMTER-INLAND CITRUS-
600 PM EDT THU MAY 29 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CITRUS
AND NORTHERN SUMTER COUNTIES FOR STRONG THUNDERSTORMS WITH HAIL AND
STRONG WIND GUSTS VALID UNTIL 645 PM EDT...
AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR COLEMAN...OR NEAR WILDWOOD...MOVING
WEST AT 10 MPH WILL AFFECT WILDWOOD...ADAMSVILLE...SUMTERVILLE AND
LAKE PANASOFFKEE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 321 AND 329.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
&&
LAT...LON 2896 8230 2897 8229 2885 8196 2868 8201
2873 8239 2897 8231
TIME...MOT...LOC 2200Z 105DEG 10KT 2879 8208
RAGLocal storm report, May 29, 6:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
603 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 5 SW LUTZ 28.08N 82.51W
05/29/2014 E1.00 INCH HILLSBOROUGH FL PUBLIC
PUBLIC REPORTED NICKEL TO QUARTER SIZED HAIL IN THE
CARROLLWOOD AREA VIA SOCIAL MEDIA.
&&
RGARCIALocal storm report, May 29, 6:05 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
605 PM EDT THU MAY 29 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 3 NW MANGO 28.01N 82.35W
05/29/2014 M43 MPH HILLSBOROUGH FL AWOS
AWOS STATION TAMPA EXECUTIVE /VDF/
&&
NWS TAMPA BAY RUSKIN FL
IRIS SYSTEMLocal storm report, May 29, 6:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
614 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/29/2014 M44 MPH HILLSBOROUGH FL BUOY
OLD PORT TAMPA BUOY REPORTED A WIND GUST OF 38 KNOTS/44
MPH.
&&
RGARCIAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:46 PM EDT | Special Marine Warning | TBW | 59 min | |
| May 28, 9:02 PM EDT | Special Weather Statement | TBW | Pinellas | 43 min |
| May 29, 2:29 PM EDT | Special Weather Statement | TBW | Lee | 46 min |
| May 29, 2:58 PM EDT | Special Weather Statement | TBW | Charlotte | 47 min |
| May 29, 3:45 PM EDT | Special Weather Statement | TBW | Highlands | 45 min |
| May 29, 3:49 PM EDT | Special Weather Statement | TBW | DeSoto | 41 min |
| May 29, 4:15 PM EDT | Special Weather Statement | TBW | Sarasota | 45 min |
| May 29, 4:19 PM EDT | Special Weather Statement | TBW | Polk | 41 min |
| May 29, 4:26 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 34 min |
| May 29, 4:44 PM EDT | Special Weather Statement | TBW | Manatee | 46 min |
| May 29, 4:49 PM EDT | Special Marine Warning | TBW | 86 min | |
| May 29, 4:55 PM EDT | Areal Flood Advisory | TBW | Highlands, Polk | 65 min |
| May 29, 5:04 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 41 min |
| May 29, 5:20 PM EDT | Special Weather Statement | TBW | Hernando | 40 min |
| May 29, 5:24 PM EDT | Special Weather Statement | TBW | Polk | 51 min |
| May 29, 5:26 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco | 34 min |
| May 29, 5:44 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk | 31 min |
| May 29, 6:00 PM EDT | Special Weather Statement | TBW | Sumter | 45 min |
| May 29, 6:00 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Sumter | 30 min |
| May 29, 6:07 PM EDT | Special Marine Warning | TBW | 68 min | |
| May 29, 6:18 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 57 min |
| May 29, 6:21 PM EDT | Special Weather Statement | TBW | Pinellas | 39 min |
| May 29, 6:32 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco | 28 min |
| May 29, 6:41 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 64 min |
| May 29, 6:48 PM EDT | Special Marine Warning | TBW | 87 min | |
| May 29, 6:52 PM EDT | Special Weather Statement | TBW | Citrus, Hernando | 38 min |
| May 29, 7:04 PM EDT | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco, Sumter | 41 min |
| May 29, 7:18 PM EDT | Areal Flood Advisory | TBW | Sumter | 57 min |
| May 29, 7:45 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.